Ask an expert
Question

27 Jan 2004

Cysts
Ive been put on clomid by a gynae. Two months still nothing. I have very irregular periods. So I went to the other gynae who checked everything. He said that I have cysts on both my ovaries. I was supposed to get the results but had deliveries therefore postponed my appointment. What causes cysts? Im concerned because im afraid this will make things difficult to conceive.
Answer 403 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should find out whetehr you have polycystic ovarian syndrome (PCOS) or just a small cyst, as these are two different things with different implications.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote